# SDR AWXA200201114

- Difficulty date: October 23, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 12,389 hours, 7,857 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 65C26301
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 1 INCH CRACK WAS FOUND AT THE INBOARD FORWARD UPPER CORNER OF THE AFT CANOE FAIRING, RT ENGINE PYLON. MAINTENANCE CUTOUT CRACKED AREA OF AFT CANOE FAIRING, RT ENGINE PYLON; FABRICATED A FILLER AND DOUBLER; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 54-50-70, FIG. 204.
